# SDR USAA2014032800002

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 41,326 hours, 15,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK, CRACK ON FUSELAGE FRAME AT FRAME 68, STRINGER 23L.  REPAIRED FUSELAGE FRAME AT FRAME 68, STRINGER 23L IAW SRM 53-41-12-201.
